Journal of Fixed Point Theory and Applications

, Volume 2, Issue 2, pp 195–207 | Cite as

Some recent results in metric fixed point theory

Article

Abstract.

This is a survey of recent results on best approximation and fixed point theory in certain geodesic spaces. Some of these results are related to fundamental fixed point theorems in topology that have been known for many years. However the metric approach is emphasized here.

Mathematics Subject Classification (2000).

Primary 05C12, 54H25, 47H09 

Keywords.

Best approximation fixed points CAT(0) spaces metric trees hyperconvex spaces 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaeuser 2007

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of IowaIowa CityUSA

Personalised recommendations